# SDR 9623382703

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

UPON GEAR EXTENSION, MAIN GEAR OUTBOARD ANTI-SKID INOPERATIVE LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT GEAR DISCONNECT PLUG, OPERATIONAL CHECK NORMAL.
